# SDR R61A201703070202

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 33,552 hours, 20,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Contaminated
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GAUGE HAS MOISTURE AND IS NOT VISIBLE, UNABLE TO DETERMINE IF IN THE GREEN. REMOVED MOISTURE FROM DOOR SLIDE IAW AMM 25-65-01.
